# SDR 9806405516

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW NOTICED A VIBRATION WHICH INCREASED IN INTENSITY COMING FROM THE LEFT SIDE OF THE AIRCRAFT.  CREW ELECTED TO RETURN TO DEPARTURE AIRPORT.  GROUND MAINTENANCE FOUND A PORTION OF NR 1 ENIGNE INBOARD AFT COWL HAD LIBERATED FROM AIRCRAFT.
